# SDR MALA020605

- Difficulty date: October 15, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING OF FLIGHT NR 3651 IN DTW, MANUAL SPOILERS WOULD NOT DEPLOY.  MAINTENANCE REPLACED PRESSURE SWITCH IAW AMM 27-61-21.  ALL CHECKS GOOD.
